thumbnail

A note on subtrees rooted along the primary path of a binary tree

Discrete Applied Mathematics
By:  and 

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS | Dublin Core

Abstract

Let Fn denote the set of rooted binary plane trees with n external nodes, for given T???Fn let ui(T) be the altitude i node along the primary path of T, and let ??i(T) denote the number of external nodes in the induced subtree rooted at ui(T). We set ??i(T) = 0 if i is greater than the length of the primary path of T. We prove limn?????? ???i???x/n En{??i}/???i

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title A note on subtrees rooted along the primary path of a binary tree
Series title Discrete Applied Mathematics
Volume 42
Issue 1
Year Published 1993
Language English
Larger Work Type Article
Larger Work Subtype Journal Article
Larger Work Title Discrete Applied Mathematics
First page 87
Last page 93
Google Analytic Metrics Metrics page
Additional metadata about this publication, not found in other parts of the page is in this table